# SDR CA010308010

- Difficulty date: February 12, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE3660010K0270
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 60 MONTH/2400 HOUR INSPECTION, THE FLEXIBLE HYDRAULIC LINE (SUCTION TO THE ENGINE DRIVEN PUMP) OF THE NR 1 SYSTEM WAS FOUND TO HAVE CHAFED A HOLE THROUGH FUEL SHROUD SUPPLY LINE TO THE EDP.HYDRAULIC LINE P/N: AE3660010K0270FUEL SHROUD P/N: 601R62701-45 ACTT: 2261.5TOTAL LANDINGS: 1082
